Boo...I'm with you all the way on the eye-thing. Words blur at the computer, tv is blurred and road signs are a jumble until I get right up on them. I read somewhere that fibro affects the muscle in the eye and therefore objects become out of focus and blurry. I have to wait about a half hour after I have been on the computer to drive or everything is foggy and shimmering. I blamed it on the Lexapro for a long time, but now that I am weaning off and am hardly taking any, it hasn't gotten any better.
Fibro...ya gotta love it...NOT!
Fibromyalgia, Osteoarthritis, scoliosis, back problems, hypothyroidism.
MT...you might be right as I do have cataracts but the eye doc said they weren't bad enough yet to remove. I never associated the blurriness with cataracts...just thought things would get dim and lose color. I do get the prism thing when I am driving at night and streaks of light in my vision if I look towards the sun, or if the sun bounces off a car ahead of me on the road. I'll have these checked out. Maybe they are getting worse and I don't know it.
Okay, Boo...I'm back to thinking it's the lexapro because I never ever had this problem until I went on it. Did you have blurry vision when looking at stationary things...like the computer or television, or even reading a book? I am a writer and have not been able to finish my book because of this. I'm down to 5mgs a day and trying desperately to get off it, but I get brain zaps when I wean to lower doses.
I would love to blame my vision on meds, but I can't. I have worn glasses since I was about 10, I'm on my 3rd set of bifocals. My eyes have been blurry since forever, that can be a lot of fun while driving - NOT. I have a hard time driving at night, nothing looks right and the glare is killer. I haven't been driving in almost 2 months, hopefully I will shortly.
I have always been sensitive to light, I have very light blue eyes, as do all of my birth family. Any pictures of us showed us squinting, I dubbed us ''The McSquints'. It is a great look. I wear sunglasses yr round, even on dull days, too much light.
My body has felt weaker the past few yrs, I just run out of steam. My body parts feel leaden and my brain feels so tired. Do you think that the pain in the chest region could be costo? That can be very nasty! Repetitive motion is a big problem for me, that has laid me up many, many times. I had bursitis in both shoulders, from the work I did yrs ago. The ortho dr asked me over and over, if I played tennis, 'This must be from tennis'. I didn't have time for tennis, nor the coordination for tennis. I gave him my entire schedule, he still felt it was from tennis - DUH!
It is good that you are figuring out what is causing your problems. Sometimes, we just have to play detective with our own symptoms.
Hope you feel better, soon.
God bless. Alice.